# SDR USAA2014081800015

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 9,800 hours, 4,026 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: D5211058100000
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 ARMING LEVER LOOSE.  TORQUED R3 ARMING LEVER.
